# SDR ASAA2020112233579

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 27,778 hours, 8,928 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Loose
- Location: #2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS AN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  DATA SCATTER INDICATES FAN LUBE REQUIRED.  GROUNDED-YES.  ACCOMPLISHED FAN LUBE T/C 78472010 ON NR 2 ENGINE.  REMOVED AND REPLACED 2 FAN BLADE SPACERS NR 21, 23.  DUE TO ELASTOMER LOOSE.  NO OTHER DEFECTS NOTED.
